R Balasubramanian ; K Ramachandra - Some local-convexity theorems for the zeta-function-like analytic functions

hrj:103 - Hardy-Ramanujan Journal, January 1, 1988, Volume 11 - https://doi.org/10.46298/hrj.1988.103
Some local-convexity theorems for the zeta-function-like analytic functions

Authors: R Balasubramanian ; K Ramachandra

In this paper we investigate lower bounds for $$I(\sigma)= \int^H_{-H}\vert f(\sigma+it_0+iv)\vert^kdv,$$ where $f(s)$ is analytic for $s=\sigma+it$ in $\mathcal{R}=\{a\leq\sigma\leq b, t_0-H\leq t\leq t_0+H\}$ with $\vert f(s)\vert\leq M$ for $s\in\mathcal{R}$. Our method rests on a convexity technique, involving averaging with the exponential function. We prove a general lower bound result for $I(\sigma)$ and give an application concerning the Riemann zeta-function $\zeta(s)$. We also use our methods to prove that large values of $\vert\zeta(s)\vert$ are ``rare'' in a certain sense.


Volume: Volume 11
Published on: January 1, 1988
Submitted on: March 3, 2015
Keywords: functional equation,analytic functions,local-convexity,[MATH] Mathematics [math]


Share

Consultation statistics

This page has been seen 53 times.
This article's PDF has been downloaded 72 times.